Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner, Herbert, et al. “Add Isotropic Gaussian Kernels at Own Risk: More and More Resilient Modes in Higher Dimensions.” Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 91–100, doi:10.1145/2261250.2261265.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber, Michael, and Michael Sagraloff. “A Worst Case Bound for Topology Computation of Algebraic Curves.” Journal of Symbolic Computation, vol. 47, no. 3, Elsevier, 2012, pp. 239–58, doi:10.1016/j.jsc.2011.11.001.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Berberich, Eric, et al. “Deconstructing Approximate Offsets.” Discrete & Computational Geometry, vol. 48, no. 4, Springer, 2012, pp. 964–89, doi:10.1007/s00454-012-9441-5.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, Florian. “Weak Multipliers for Generalized van Der Corput Sequences.” Journal de Theorie Des Nombres Des Bordeaux, vol. 24, no. 3, Universite de Bordeaux III, 2012, pp. 729–49, doi:10.5802/jtnb.819.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko, Yuriy, et al. “Hierarchical Ordering of Reticular Networks.” PLoS One, vol. 7, no. 6, e36715, Public Library of Science, 2012, doi:10.1371/journal.pone.0036715.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger, Florian. “Elementary Solutions of the Bernstein Problem on Two Intervals.” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1, B. Verkin Institute for Low Temperature Physics and Engineering, 2012, pp. 63–78.
View | Download (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen, Chao, and Michael Kerber. Persistent Homology Computation with a Twist. TU Dortmund, 2011, pp. 197–200.
View
 
2011 | Journal Article | IST-REx-ID: 3965
Wang, Bei, et al. “Computing Elevation Maxima by Searching the Gauss Sphere.” Journal of Experimental Algorithmics, vol. 16, no. 2.2, ACM, 2011, pp. 1–13, doi:10.1145/1963190.1970375.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3269
Sheng, Yu, et al. “Perceptual Global Illumination Cancellation in Complex Projection Environments.” Computer Graphics Forum, vol. 30, no. 4, Wiley-Blackwell, 2011, pp. 1261–68, doi:10.1111/j.1467-8659.2011.01985.x.
View | DOI
 
2011 | Book Chapter | IST-REx-ID: 3271
Wagner, Hubert, et al. “Efficient Computation of Persistent Homology for Cubical Data.” Topological Methods in Data Analysis and Visualization II, edited by Ronald Peikert et al., Springer, 2011, pp. 91–106, doi:10.1007/978-3-642-23175-9_7.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed